# SDR 2001UALA01887

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N998UA
- Make and model: Boeing 737291
- Aircraft serial: 22741
- Aircraft time: 51,039 hours, 38,306 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON INTERNAL DOUBLER OF SKIN AT BODY STATION 787 STRINGER 6L.  MAJOR REPAIR ACCOMPLISHED INSTALLED DOUBLER REPAIR.
